# SDR SIMA20170809001

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 35,449 hours, 25,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO OPEN. LUBRICATED MAIN CABIN DOOR PER AMM 12-20-52. OPS CHECK OF DOOR OPENING AND CLOSING GOOD REF AMM 52-11-00.
